# SDR DALA2024061306067

- Difficulty date: June 13, 2024
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N852NW
- Make and model: Airbus A330-223
- Aircraft serial: 0614
- Aircraft time: 78,961 hours, 10,156 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Lamp
- Part number: UNKNOWN
- Condition: Cracked
- Location: Dome Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3352 F/O OVERHEAD DOME LIGHT CAUSED BRIGHT FLASH W/POPPING SOUND AND SPARKS SPOUTING OUT DURING CRUISE. CORRECTIVE ACTION: FOUND FO SIDE DOME LT LAMP CRACKED AND FILAMENT BURN-OUT, REPLACED NEW BULB, INSPECTED LIGHT HOLDER 164LE NO FAULTS FOUND, THE SPARKS CAME FROM CRACKED LAMP AND BURNED-OUT FILAMENTS. A/C CONT TO SERVICE IAW A330 AMM 33-12-11 AND WDM 33-12-06. (5486112)
